Doing fine

 Posted by on 2012-07-16 at 9:13 pm
Jul 162012
 

I know, I know… it’s been more than two months since I’ve blogged, but that doesn’t mean something’s wrong. Oh, there was that nasty summer head cold a couple of weeks ago, but otherwise I’m doing fine.

I’m not ready yet to publicize what I’m doing medically, or what the results are. I’m trying to not let this become just a numbers game, but I will report now that I’m not experiencing any horrid adverse effects and there are no red flags on any of my labs, such as liver, kidney or heart problems. I’m doing some creative things, in an attempt to minimize toxicity from the drugs I started taking May 23.

I’ll get back here soon enough to share more, and there are some things I really want to get off of my chest, but there’s no need to be hasty. For now there are other projects that need my attention.

Thanks for the inquiries. It’s nice to have been missed.

  3 Responses to “Doing fine”

  1.  

    I would be curious to see some updated clinical markers Jonathan. I would not typically ask such a direct question about an individuals very private medical information, but after looking around your blog here, it seems that you are quite open about such matters.

    Also, (and If I missed this on one of your prior posts please forgive me) what is your current treatment regimen and how are you doing with side effects? It seems some people take to HAART almost effortlessly while others struggle initially.

    •  

      I am waiting for my latest lab results and will update the charts I publish on “attachments” page of my blog soon, hopefully next week.

      I am not yet ready to publicize the treatment regimen I am doing, for a number of reasons. Some of it is controversial, if not risky, and I’d prefer not to have to deal with any blowback from others until I’ve had some time to assimilate the results myself.

      Your question is fair and reasonable, as I’ve made a commitment to be public about what I am doing, as well as the consequences of those choices. I am, however, exercising some restraint about the timing for a few months for personal reasons that will be made clear later this year. Please be patient with me.

      •  

        Perfectly understandable, though no explanation is really necessary since I realize this is a private issue. It is mere curiosity on my part since I came across your blog.

        I can share with you a bit of experience from my own life, if that helps at all. I have been on Atripla since March of last year. Like many other people, I did not even realize I was HIV pos until I got sick with a number of infections and crippling fatigue that required me to be hospitalized.

        I normally take mine fairly close to bed time so I can sleep through some of the potential side effects. At first, I was really groggy in the mornings, and my nights were filled with some extremely bizarre and vivid dreams. This slowly subsided over the course of several weeks, and now I do not have much of anything in the way of side effects.

        I started to feel better after my first week or so, and after 2 weeks I was almost back to my old self again as far as energy with my infections subsiding substantially. My ID Doc was on me like hawk at first, but we have since scaled back to every 6 months since my VL is now undetectable and my CD4 count has bounced back.

        I really hope you get better sir, and I am sure you will in time. By the way, I think you are a wonderful writer. Many published magazines I read do not have anywhere near the command of the English language that you do. I am envious.

Leave a Reply